# SDR ASOA2015021312231

- Difficulty date: January 25, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BS 350-485, RBL 9 CORRODED.  FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-44-000-801 AND AMM 53-00-49-400-801-A03.
